I am a man of 43 years old, and I have been suffering for more than 24 years about a rare form of a dysautonomia, the condition is called Deficit of Dopamine Beta Hydroxylase, since February 2009 I have been also suffering about RA, despite I am still waiting to be diagnosed, but my RF is very high and i have all the symptoms of the disorder. I would like to know if there is any correlation between the two disorders.
Dopamine beta hydroxylase deficiency is a condition which causes inadequate dopamine beta hydroxylase enzyme. It is a condition of the autonomic nervous system due to deficiency of the enzyme DBH, which converts dopamine to norepinephrine . This leads to an increase in dopamine levels and a decrease in nor epinephrine levels.
So there are symptoms due to deficiency of norepinephrine and also symptoms due to increase in Dopamine in blood.
Norepinephrine deficiency causes hypotension (decrease in blood pressure), nasal stuffiness, and falling eyelids with other notable symptoms. Dopamine increase cause prolactin suppression and issues with digestion, such as increase in vomiting.
This form of dysautonomia is different from familial dysautonomia and is not related to your rheumatoid arthritis.
I suggest you to continue treatment with dysautonomia and go to a Rheumatologist for complete proper diagnosis of Rheumatoid arthritis and for starting the treatment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.